Pacific Journal of Mathematics

Images of ordered compacta are locally peripherally metric.

Sibe Mardešić

Article information

Source
Pacific J. Math., Volume 23, Number 3 (1967), 557-568.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991732

Mathematical Reviews number (MathSciNet)
MR0221478

Zentralblatt MATH identifier
0161.19903

Subjects
Primary: 54.56

Citation

Mardešić, Sibe. Images of ordered compacta are locally peripherally metric. Pacific J. Math. 23 (1967), no. 3, 557--568. https://projecteuclid.org/euclid.pjm/1102991732


Export citation

References

  • [1] S. Mardesic, Mapping ordered continua onto product spaces, Glasnik Mat.-Fiz. Astronom. 15 (1960), 85-89.
  • [2] S. Mardesic, On the Hahn-Mazurkewicz theorem in nonmetric spaces, Proc. Amer. Math. Soc. 11 (1960), 929-937.
  • [3] S. Mardesic, Continuous images of ordered compacta and a new dimension which neglects metric subcontinua, Trans. Amer. Math. Soc. 121 (1966),424-433.
  • [4] S. Mardesic and P. Papic, Continuous images of ordered continua, Glasnik Mat.- Fiz. Astronom. 15 (1960), 171-178.
  • [5] S. Mardesic and P. Papic,Diadiceskie bikompakty i nepreryvnye otobrazenija uporjadocennyh bikom- paktov, Dokl. Akad. Nauk SSSR 143 (1962),529-531.
  • [6] S. Mardesic and P. Papic, Continuous images of ordered compacta, the Suslin property and diadic compacta, Glasnik Mat.-Fiz. Astronom. 17 (1962), 3-25.
  • [7] S. Mardesic and P. Papic,Neki problemi preslikavanja uredenih kompakata (Someproblems concerning mappings of ordered compacta), Matematicka Biblioteka, Beograd, 25 (1963), 11-22.
  • [8] V. I. Ponomarev, O nepreryvnyh razbienijah bikompaktov, Uspehi Mat. Nauk 12 (1957), 335-340.
  • [9] L. B. Treybig, Concerning continuous images of compact ordered spaces, Proc. Amer. Math. Soc. 15 (1964),866-871.
  • [10] L. B. Treybig, Concerning continua which are images of compact ordered spaces, Duke Math. J. 32 (1965), 417-422.
  • [11] A. J. Ward, Notes on general topology II, A generalizationof arc-connectedness, Proc. Cambridge Phil. Soc. 61 (1965), 879-880.
  • [12] Notes on general topology III, A non-metric image of an orderedcom- pactum, Proc. Cambridge Phil. Soc. 61 (1965), 881-882.
  • [13] Notes on general topology III, Some properties of images of ordered compacta with special reference to topological limits (to appear in the Canadian J. Math.)